A discrete orthogonal polynomials approach for fractional optimal control problems with time delay

An efficient direct and numerical method has been proposed to approximate a solution of time-delay fractional optimal control problems. First, a class of discrete orthogonal polynomials, called Hahn polynomials, has been introduced and their properties are investigated. These properties are employed to derive a general formulation of their operational matrix of fractional integration, in the Riemann–Liouville sense. Then, the fractional derivative of the state function in the dynamic constraint of time-delay fractional optimal control problems is approximated by the Hahn polynomials with unknown coefficients. The operational matrix of fractional integration together with the dynamical constraints is used to approximate the control function directly as a function of the state function. Finally, these approximations were put in the performance index and necessary conditions for optimality transform the under consideration time-delay fractional optimal control prob lems into an algebraic system. Some illustrative examples are given and the obtained numerical results are compared with those previously published in the literature.

Article Type:
Research/Original Article
Iranian Journal of Numerical Analysis and Optimization, Volume:9 Issue:2, 2019
49 - 75
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!